# SDR DALA2022090605931

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 38,928 hours, 14,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2391943) WHILE ACCOMPLISHING AA 2330-01137 SECTION 42, IT WAS NOTED THAT A DOUBLER WAS INSTALLED OUT OF ALIGNMENT WITH THE CURRENT REPAIR. MAINTENANCE REPAIRED DAMAGE PER ERA 602020-14.
